# SDR UIEA2020042900914

- Difficulty date: April 28, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 81,183 hours, 17,555 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT ( BEGAN APU BITE PROCEDURE. PERFORMED TWO SUCCESSFUL STARTS DURING OPS CHECK IAW AMM 49-11-00. OPS CHECK WAS GOOD. )
